Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Fixed points of the Ruelle–Thurston operator and the Cauchy transform

Tom 254 / 2021

Genadi Levin Fundamenta Mathematicae 254 (2021), 49-67 MSC: Primary 37F10; Secondary 41A20. DOI: 10.4064/fm939-7-2020 Opublikowany online: 21 December 2020

Streszczenie

We give necessary and sufficient conditions for a function in a naturally appearing function space to be a fixed point of the Ruelle–Thurston operator associated to a rational function (see Lemma 2.1). The proof uses essentially a 2020 paper of the author. As an immediate consequence, in Theorem 1 and Lemma 2.2 we revisit Theorem 1 and Lemma 5.2 of Levin (2014).

Autorzy

  • Genadi LevinInstitute of Mathematics
    Hebrew University of Jerusalem
    Givat Ram, Jerusalem, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek